Skip to Content

Effexor XR - How long after taking this medication do you start to feel normal again?

Responses (1)

WildcatVet 13 Jul 2016

HI, Donna! I'm not clear on a couple of things. Do you mean starting the medication or stopping it? If you stopped it was it cold turkey or did your doctor give you a decreasing dosage schedule to follow? And do you mean normal as in before you started the meds?
If you could give us some more details it might help us help you better.
Thanks! Wildcat

Donna 17 13 Jul 2016

Ive just started taking it and getting drowsiness and dizziness nausea wen do them symptoms go

WildcatVet 13 Jul 2016

Donna, That helps! For some people starting any antidepressant some side effects ar almost to expected and are considered *normal*. Drowsiness, dizziness, nausea, headaches, etc., are the most common and can usually be managed with home and OTC remedies like coffee, ginger ale, Dramamine, and so on.
The good news is that these side effects most often only last a few days to a week or so. Beyond that, or if they are unbearable, a talk with your doctor is in order. Sometimes taking a lower dose for a week or two while your body adjusts will do the trick.
Hopefully you'll get through this adjustment period very quickly but if you have questions or concerns about how things are going feel free to post them here. None of us are professionals but we're happy to share our personal experiences and information we may have. WC

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions